CLOSE
92Q Listen Live
Tekashi 69 performs

Source: (Photo by Bennett Raglin/Getty Images for Power 105.1) / (Photo by Bennett Raglin/Getty Images for Power 105.1)

Rapper Tekashi 6ix9ine was reportedly hospitalized after experiencing an overdose from  a combination of substances. Sources say 69 was admitted to a Florida hospital Tuesday following a bad  reaction to the mixture of caffeine and Hydroxycut. For those that don’t know Hydroxycut is a diet supplement and should be taken with water but Tekashi reportedly took it with coffee.

People.com report, 

Tekashi told the Shade Room that his overdose was a result of pairing a cup of coffee with two Hydroxycut pills instead of the recommended daily dosage of one. The rapper also claimed that the combination of diet supplements and caffeine sped up his heart rate. Tekashi began to “sweat excessively” soon after his consumption.

The New York native, who is currently on probation, also told the Shade Room that he was not using any drugs at the time of his overdose. Tekashi reportedly claims that he was using Hydroxycut pills because of his serious weight gain during his time in prison. He claims that he was more than 200 pounds and has now lost about 30 pounds.

Also On 92 Q:
The Rise Of Cardi B, Our Favorite ‘Round The Way Girl
14 photos